MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-50
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2316500, model: sc-2316-50, serial: (b)(6), batch: 20088706.
 
Event or Problem Description
It was reported that the patient had several spinal cord stimulation (scs) lead contacts with high impedances, and the patient experienced shocking stimulation.The patient underwent a lead replacement procedure wherein a magnetic resonance imaging (mri) compatible device was implanted, was doing well postoperatively and the explanted device was kept by the facility.

Brand Name
INFINION 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21127666
Report Number3006630150-2025-00030
Device Sequence Number6829791
Product Code LGW
UDI-Device Identifier08714729797814
UDI-Public08714729797814
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/28/2018
Device Model NumberSC-2316-50
Device Catalogue NumberSC-2316-50
Device Lot Number19411842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/10/2025
Date Device Manufactured06/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale